Article citationsMore>>

P. L. Lions and B. Perthame, “Quasi-Variational Inequalities and Ergodic Impulse Control,” SIAM Journal on Control and Optimization, Vol. 24, No. 4, 1986, pp. 604-615.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top